MathSciNet Relay Station
MathSciNet bibliographic data
MR308669 42A18
Fefferman, Charles; Shapiro, Harold S. A planar face on the unit sphere of the multiplier space $M\sb{p}$, $1<p<\infty $. Proc. Amer. Math. Soc. 36 (1972), 435–439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement